The Real ME: A Stock Photography Resource for the Media
We’ve all seen them in the news stories about ME/CFS: the guy in a suit at the office, yawning; the beautiful woman sitting at her desk with her immaculate make-up and elegantly coiffed hair, hand to her head and looking slightly pained.
Discuss the article on the Forums.

Feel worse with p-5-p?

Discussion in 'General Treatment' started by SaraM, May 12, 2012.

  1. SaraM

    SaraM Senior Member

    Messages:
    508
    Likes:
    29
    I have started taking 50 mg active B6 /day, and it makes me very tired and foggy.I tried to take it before bed, but I still feel sick when I wake up in the morning.Any idea why this is happening?
     
  2. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    92
    Sydney
    When i take too much B6, my head gets all foggy, and i really start struggling - like i'm getting a build up of it. B2 helps me very much with that. Other than that maybe look at zinc to use with it re: pyroluria.
     
  3. SaraM

    SaraM Senior Member

    Messages:
    508
    Likes:
    29
    I have been taking zinc for a long time, and B2 has the same negative effect making me more tired and foggy.
     
  4. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    92
    Sydney
    how do you go on SAM-e and/or B12/folic acid?
     
  5. SaraM

    SaraM Senior Member

    Messages:
    508
    Likes:
    29
    Only B12 helps with sleep. I am not sure if Sam-e or folate help, but I take them here and there. Last night took 10 mg p5p and I was OK.
     
  6. roxie60

    roxie60 Senior Member

    Messages:
    1,787
    Likes:
    599
    Central Illinois, USA
    The new Mentanx I'm taking has Methylfolate B9? (3mg?) / Methylcobalomin (35mg?) B12? and P5P B6? (2mg?) . I guess I still dont know what I'm taking, aked Drs nurse and she was not sure. So is P5P B6 or B2? or is Folate B2. Im in a fog at this time today and this all looks giberish to me right now, sorry if not making sense. I got nothing fr the Pharmacy cause tis is generic for Mentanx. Ill try to look it up on google later.

    Ok its not B2, its folate, B6 and B12

    Started reading about it, just makes me wan to cry, are the symps I'm having cause of CFS or cause I'm taking this Menatnx generic (then there was an ambulance chaser saying generic Mentanx not the same, unfriggen believable).:confused:

    http://www.drugs.com/cdi/metanx.html
    All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
    Drowsiness; feeling of swelling of the entire body; mild diarrhea; numbness or tingling.
    Seek medical attention right away if any of these SEVERE side effects occur:
    Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); dizziness; itching.
    This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects.
     
  7. Sparrow

    Sparrow Senior Member

    Messages:
    691
    Likes:
    858
    Canada
    Maybe you're body's using it to make extra serotonin? It's involved in that process. Did you feel groggy but happy? ;)

    I think all of our bodies just do some weird things with stuff sometimes. I'm sure there's logic to it, but damned if I know what it is...
     
  8. SaraM

    SaraM Senior Member

    Messages:
    508
    Likes:
    29
    Roxie, p5p is active B6.

    Sparrow, not happy, but very groggy. I know that people with impaired sulfation pathway have a hard time with B6, but I am not sure if I have this. On the other hand the half life of B6 is around 15 days ... so one must be very careful with B6. When I tested my WBC B6 for the first time, it was high normal (I had not taken even a multivitamin in my whole life before getting all those tests done).
     
  9. roxie60

    roxie60 Senior Member

    Messages:
    1,787
    Likes:
    599
    Central Illinois, USA
  10. TheMoonIsBlue

    TheMoonIsBlue Senior Member

    Messages:
    442
    Likes:
    58
    p5p makes me ill. It makes me feel very wired up but exhausted at the same time. At much lower doses than 50mg. I think the most I ever took was 10 mg. Big mistake. I can sometimes (dare I say in a blue moon?) tolerate 2-3 mg, but I only if it happens to be in some supplement I want to try. I don't go looking for it.

    Ordinary B6 doesn't have this effect on me but I also never took large doses.

    p5p must activate something in the brain differently.....? Neurotransmitters? Funny thing it is added to a lot of "sleep supplements" when it has the total opposite effect on me.
     

See more popular forum discussions.

Share This Page